# SDR RAAA00B1055

- Difficulty date: May 8, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION ON STRINGER.  REMOVED DAMAGE 27R BS 1030 - 1050, REPAIRED IAW 727 SRM 53-10-3 FIG 1.
